RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Berman, Samuil Davidovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 22

Number of views:
This page:681
Abstract pages:4376
Full texts:2012
References:20

http://www.mathnet.ru/eng/person22323
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199029

Publications in Math-Net.Ru
1983
1. S. D. Berman, I. I. Grushko, “To the Theory of Discrete Signal Processing”, Probl. Peredachi Inf., 19:4 (1983),  43–49  mathnet  mathscinet  zmath; Problems Inform. Transmission, 19:4 (1983), 284–288
1981
2. S. D. Berman, I. I. Grushko, “On $B$-Functions Encountered in Modular Codes”, Probl. Peredachi Inf., 17:2 (1981),  10–18  mathnet  mathscinet  zmath; Problems Inform. Transmission, 17:2 (1981), 82–88
1978
3. S. D. Berman, I. I. Grushko, “Code Parameters of Principal Ideals of Group Algebra of Group $(2,2,…,2)$ over Field of Characteristic 2”, Probl. Peredachi Inf., 14:4 (1978),  3–12  mathnet  mathscinet  zmath; Problems Inform. Transmission, 14:4 (1978), 239–246
1977
4. S. D. Berman, E. Sh. Kerer, “Representations of nilpotent torsion-free groups of class $2$ with two generators”, Funktsional. Anal. i Prilozhen., 11:4 (1977),  70–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:4 (1977), 301–302
5. S. D. Berman, V. G. Bogdan, “On the isomorphism of real group algebras of abelian groups”, Mat. Zametki, 21:2 (1977),  229–238  mathnet  mathscinet  zmath; Math. Notes, 21:2 (1977), 127–131
1973
6. S. D. Berman, Z. P. Zhilinskaya, “On simultaneous direct decompositions of a finitely generated abelian group and a subgroup”, Dokl. Akad. Nauk SSSR, 210:5 (1973),  1004–1007  mathnet  mathscinet  zmath
7. S. D. Berman, N. I. Višnyakova, “The representations of a group of type $p^{\infty}$ over a field of characteristic $p$”, Tr. Mosk. Mat. Obs., 29 (1973),  87–100  mathnet  mathscinet  zmath
1970
8. S. D. Berman, A. B. Yudadina, “Codes with Generalized Majority Decoding and Convolutional Codes”, Probl. Peredachi Inf., 6:1 (1970),  6–19  mathnet  mathscinet  zmath; Problems Inform. Transmission, 6:1 (1970), 1–12
1969
9. S. D. Berman, T. Zh. Mollov, “On group rings of abelian $p$-groups of any cardinality”, Mat. Zametki, 6:4 (1969),  381–392  mathnet  mathscinet  zmath; Math. Notes, 6:4 (1969), 686–692
1967
10. S. D. Berman, “Group algebras of countable abelian $p$-groups”, Dokl. Akad. Nauk SSSR, 175:3 (1967),  514–516  mathnet  mathscinet  zmath
1966
11. S. D. Berman, “Representations of finite groups over an arbitrary field and over rings of integers”, Izv. Akad. Nauk SSSR Ser. Mat., 30:1 (1966),  69–132  mathnet  mathscinet  zmath
12. S. D. Berman, “Representations of finite groups”, Itogi Nauki. Ser. Mat. Algebra. 1964, 1966,  83–122  mathnet  mathscinet  zmath
1965
13. S. D. Berman, A. I. Likhtman, “On integral representations of finite nilpotent groups”, Uspekhi Mat. Nauk, 20:5(125) (1965),  186–188  mathnet  mathscinet  zmath
14. S. D. Berman, “On integral monomial representations of finite groups”, Uspekhi Mat. Nauk, 20:4(124) (1965),  133–134  mathnet  mathscinet  zmath
1964
15. S. D. Berman, “On the theory of integral representations of finite groups”, Dokl. Akad. Nauk SSSR, 157:3 (1964),  506–508  mathnet  mathscinet
16. S. D. Berman, P. M. Gudivok, “Indecomposable representations of finite groups over the ring of $p$-adic integers”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964),  875–910  mathnet  mathscinet  zmath
1963
17. S. D. Berman, “Integral representations of finite groups”, Dokl. Akad. Nauk SSSR, 152:6 (1963),  1286–1287  mathnet  mathscinet
1962
18. S. D. Berman, P. M. Gudivok, “Integral representations of finite groups”, Dokl. Akad. Nauk SSSR, 145:6 (1962),  1199–1201  mathnet  mathscinet  zmath
1961
19. S. D. Berman, “The smallest field in which can be realized all complex representations of a $p$-group of odd order”, Uspekhi Mat. Nauk, 16:3(99) (1961),  151–153  mathnet  mathscinet  zmath
20. S. D. Berman, “On Schur's index”, Uspekhi Mat. Nauk, 16:2(98) (1961),  95–99  mathnet  mathscinet  zmath
1958
21. S. D. Berman, “Characters of linear representations of finite groups over an arbitrary field”, Mat. Sb. (N.S.), 44(86):4 (1958),  409–456  mathnet  mathscinet  zmath
1957
22. S. D. Berman, V. V. Lyubimov, “Groups allowing arbitrary permutation of the factors of their composition series”, Uspekhi Mat. Nauk, 12:5(77) (1957),  181–183  mathnet  mathscinet  zmath

1987
23. V. D. Belousov, S. D. Berman, E. S. Lyapin, A. V. Mikhalev, B. V. Novikov, B. I. Plotkin, L. A. Skornyakov, L. N. Shevrin, “Lazar' Matveevich Gluskin (obituary)”, Uspekhi Mat. Nauk, 42:4(256) (1987),  113–114  mathnet  mathscinet; Russian Math. Surveys, 42:4 (1987), 139–140  isi
1973
24. V. A. Andrunakievič, T. M. Baranovič, V. D. Belousov, S. D. Berman, L. M. Gluskin, O. N. Golovin, S. T. Zavalo, L. A. Kaluzhnin, B. I. Plotkin, L. E. Sadovskiĭ, L. A. Skornyakov, D. Souprounenko, L. N. Shevrin, A. L. Shmel'kin, “In memoriam Aleksandr Gennadievič Kuroš. (January 19, 1908 – May 18, 1971).”, Tr. Mosk. Mat. Obs., 29 (1973),  3–18  mathnet  mathscinet
1967
25. S. D. Berman, A. I. Vol'pert, T. Ya. Zagorskii, P. S. Kazimirskii, V. G. Kostenko, V. È. Lyantse, “Yaroslav Dorisovich Lopatinskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 22:5(137) (1967),  197–202  mathnet  zmath; Russian Math. Surveys, 22:5 (1967), 181–186
1966
26. S. D. Berman, R. T. Vol'vachev, L. A. Kaluzhnin, “Dmitrii Alekseevich Suprunenko (on his fiftieth birthday)”, Uspekhi Mat. Nauk, 21:6(132) (1966),  170–171  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:6 (1966), 167

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019